Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 36, NWS Wilmington, NC

May 21, 2020Georgetown County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at May 21, 2020, 5:04 PM EDT for Georgetown County, South Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2020, 5:04 PM EDT (21:04 UTC)
Expired
May 21, 2020, 5:30 PM EDT
In force
26 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

County Georgetown County, SC

The radar

The Wilmington radar (KLTX), 98 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

757 
WUUS52 KILM 212104
SVRILM
SCC043-212130-
/O.NEW.KILM.SV.W.0036.200521T2104Z-200521T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
504 PM EDT Thu May 21 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Georgetown County in northeastern South Carolina...

* Until 530 PM EDT.

* At 504 PM EDT, a severe thunderstorm was located over Oatland, or 8
  miles north of Georgetown, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect wind damage to trees and power lines.

* Locations impacted include...
  Plantersville and Oatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3342 7935 3350 7942 3365 7928 3350 7912
TIME...MOT...LOC 2104Z 242DEG 14KT 3348 7933 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

TRA
1 follow-up statement
242 
WWUS52 KILM 212113
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
513 PM EDT Thu May 21 2020

SCC043-212130-
/O.CON.KILM.SV.W.0036.000000T0000Z-200521T2130Z/
Georgetown SC-
513 PM EDT Thu May 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL GEORGETOWN COUNTY...

At 513 PM EDT, a severe thunderstorm was located near Oatland, or 10
miles north of Georgetown, moving northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect wind damage to trees and power lines.

Locations impacted include...
Plantersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3344 7931 3354 7936 3363 7926 3350 7912
      3346 7925
TIME...MOT...LOC 2113Z 241DEG 17KT 3351 7927 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TRA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:21 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 21, 3:21 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
321 PM EDT Thu May 21 2020

.SYNOPSIS...
Periods of heavy rain in showers and thunderstorms will continue
into early this evening. Showers and storms will decrease
overnight through Friday with drier and warmer weather arriving
into this weekend. Relatively cooler high pressure will build
down from the north through early next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Deep mid to upper low over TN/KY border will drift northward
through tonight into Fri up toward the Ohio Valley allowing deep
moist southerly flow aloft to shift eastward. At the sfc,
onshore SE flow will lighten and veer around to the S-SW as sfc
low pressure over NE South Carolina lifts northward through and
weak high pressure builds in behind trough. Overall, drier air
will make its way in a deeper westerly flow aloft through
Fri.The Flood Watch for the majority of the ILM CWA will expire
this evening.

Expect localized shwr/tstm activity on Fri with residual
moisture and afternoon heating, and should see a fair amount of
clouds mixing with some sunshine. Another round of shwrs and
tstms should come late Fri as upper low moves eastward across PA
toward the Mid-Atlantic coast and associated shortwave trough
extending down from low, moves through the Carolinas. Clouds and
moisture overnight will keep lows in the 60s both Thurs and Fri
night. Temps will reach up between 80 and 85 most places.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Low amplitude mid level ridging will be building over the area
during the short term. A surface front dropping in from the north
should be the main focal point for shower and thunderstorm
development. There is some disagreement as to whether Saturday is
busier when compared to Saturday night. Given the lack of deep layer
forcing however the solutions that imply better storm coverage by
day have proven more appealing. The higher heights aloft as well as
cloud cover persisting into the overnight both argue for
temperatures above climatology through the period.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Backdoor cold front slides through the area on Sunday bringing some
continued unsettled weather, possibly favoring southern zones where
some higher instability may develop. Some cooler and less humid air
filter into the region for a seasonable and likely rain-free
Memorial Day. Ridging aloft continues Tuesday while the surface high
remains centered to our north. The end result will be some more nice
weather. Low level flow turns more onshore Wednesday but the mid
level ridge holds keeping the area dry. This largely holds true on
Thursday as well but some QPF is showing up in some guidance likely
implying that the sea breeze starts leading to isolated storm
coverage.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR is starting slowly starting to appear more across the area,
though it is interrupted frequently by MVFR and IFR ceilings as
SHRA/TSRA sweep through, thanks to a deep moisture plume from
the Atlantic. This deep moisture corridor is starting lift
northward as a whole. Showers and storms will continue, with KILM
and KLBT observing the worst of it. KFLO, KCRE, and KMYR will
soon enter a drying trend, but continue to observe low stratus
with occasional breaks. Remaining chances for TSRA are
represented in TEMPO groups in most of the 18Z TAFs. Surface
winds are starting to see a veering trend towards the SSE.
Fog concerns build in around 08Z for KFLO and KLBT, bringing
ceilings down to IFR. Fog should dissipate by the mid-morning
hours. Ceilings improve to VFR towards the end of the TAF
period.

Extended Outlook...A shortwave moving through might bring a few
flight restrictions on Saturday. Otherwise, VFR through Memorial
Day Weekend.

&&

.MARINE...
Small Craft conditions will continue for the local NC Waters
through Fri morning as seas diminish from 4 to 8 ft this aftn
down to 3 to 5 ft by Fri aftn. Onshore winds up to 15 kts today
will diminish as they veer around to the S-SW tonight into Fri
as low pressure lifts off to the north and trough swings through
the waters. Increased sunshine and warmth with lead to winds
spiking up a bit out of the S-SE Fr aftn in sea breeze. A
lingering longer period E-SE swell up to 12 seconds will mix in
with wind waves through Fri, but overall seas will be down to 2
to 4 ft most waters by Fri night.

SW flow will gradually lighten on Saturday as a cold front
approaches from the north. Wind will spend most of Sunday veering as
a result but it appears to be a very gradual process, precluding any
significant steepening of wave faces as more abrupt wind shifts are
notorious for. High pressure sets up to our north behind the frontal
passage keeping winds out of the NE Mon and Tuesday while waves
average 2-3ft.

&&

.TIDES/COASTAL FLOODING...
For this evening's high tide along the Lower Cape Fear River
from Wilmington south, there is the potential for minor coastal
flooding to occur within a 4 hr window centered at this
evening's high tide, which occurs at 1005 pm near the Cape Fear
Memorial Bridge. Minor coastal flooding starts at the 5.5 foot
MLLW gage reading. Tonight's high tide forecast is for it to
reach around 5.7 ft MLLW.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch until 8 PM EDT this evening for SCZ017-023-
     024-032-033.
     High Rip Current Risk until 8 PM EDT this evening for SCZ056.
NC...Flash Flood Watch until 8 PM EDT this evening for NCZ087-096-
     099-105>110.
     High Rip Current Risk until 8 PM EDT this evening for NCZ106-
     108.
MARINE...Small Craft Advisory until noon EDT Friday for AMZ250-252.

&&

SYNOPSIS...ILM
NEAR TERM...RGZ
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...IGB
MARINE...MBB/RGZ
Hazardous weather outlook, May 21, 3:39 PM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
339 PM EDT Thu May 21 2020

NCZ087-096-099-105-109-SCZ017-023-024-032-033-221945-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-
339 PM EDT Thu May 21 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-221945-
Coastal Pender-Coastal New Hanover-
339 PM EDT Thu May 21 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ039-055-058-059-221945-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
339 PM EDT Thu May 21 2020

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Heavy rainfall may result in brief localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous Weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-221945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
339 PM EDT Thu May 21 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-221945-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
339 PM EDT Thu May 21 2020

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Hazardous Weather is not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous Weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-221945-
Coastal Brunswick-
339 PM EDT Thu May 21 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is an elevated risk of rip currents and moderate to strong
longshore into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-221945-
Coastal Horry-
339 PM EDT Thu May 21 2020

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

Heavy rainfall may result in brief localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is an elevated risk of rip currents and a moderate to strong
longshore current into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ056-221945-
Coastal Georgetown-
339 PM EDT Thu May 21 2020

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

Heavy rainfall may result in brief localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is an elevated risk of rip currents and a moderate to strong
longshore current into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-221945-
Inland New Hanover-
339 PM EDT Thu May 21 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous Weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 21, 11:54 AM EDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1154 AM EDT Thu May 21 2020

SCZ054-058-211645-
Coastal Horry SC-Central Horry SC-
1154 AM EDT Thu May 21 2020

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN HORRY COUNTY UNTIL 1245
PM EDT...

At 1153 AM EDT, Doppler radar was tracking a strong thunderstorm over
Springmaid Pier, moving north at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Myrtle Beach, North Myrtle Beach, Surfside Beach, Myrtle Beach
Airport, Springmaid Pier, Socastee, North Myrtle Beach Airport, Red
Hill, Hand, Nixonville, Barefoot Landing Area Of North Myrtle Beach,
Wampee, Forestbrook, Briarcliffe Acres, Atlantic Beach and Grand
Strand Regional Medical Center.

People attending Grand Strand Health may be affected by this storm
and are urged to follow the precautionary measures of the onsite
officials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3372 7904 3383 7891 3389 7871 3382 7868
      3381 7868 3377 7877 3372 7884 3359 7898
TIME...MOT...LOC 1553Z 168DEG 12KT 3366 7890

8
Special weather statement, May 21, 12:26 PM EDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1226 PM EDT Thu May 21 2020

NCZ107>109-211700-
Inland New Hanover NC-Inland Brunswick NC-Coastal New Hanover NC-
1226 PM EDT Thu May 21 2020

...SPECIAL WEATHER STATEMENT FOR NEW HANOVER AND NORTHEASTERN
BRUNSWICK COUNTIES UNTIL 100 PM EDT...

At 1226 PM EDT, Doppler radar was tracking a strong thunderstorm
over Leland, moving northeast at 15 mph.

Winds in excess of 30 mph will be possible with this storm, along
with blinding and torrential rain.

Locations impacted include...
Wilmington, Leland, Figure Eight Island, Bishop, Hightsville, Cape
Fear Community College North Campus, Wilmington International
Airport, Murrayville, Castle Hayne, Ogden, Mayfaire, Wrightsboro,
Town Creek, Silver Lake, Windemere, Bayshore, Landfall, Kings Grant,
Seagate and Porters Neck.

People attending NHRMC Medical Supply Collection Site, and COVID
Testing Tents Wilmington may be affected by this storm and are urged
to follow the precautionary measures of the onsite officials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3409 7798 3417 7811 3433 7802 3434 7799
      3435 7800 3436 7798 3437 7799 3438 7796
      3437 7796 3436 7795 3437 7795 3436 7794
      3437 7793 3436 7793 3437 7792 3427 7774
TIME...MOT...LOC 1625Z 220DEG 11KT 3420 7804

8
Special weather statement, May 21, 1:24 PM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Wilmington NC
124 PM EDT Thu May 21 2020

SCZ032-211830-
Florence SC-
124 PM EDT Thu May 21 2020

...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL FLORENCE COUNTY UNTIL
230 PM EDT...

At 123 PM EDT, Doppler radar was tracking a strong thunderstorm over
New Hope, or 9 miles north of Lake City, moving northeast at 15 mph.

Winds in excess of 30 mph will be possible with this storm, as well
as dangerous ponding on roadways.

Locations impacted include...
Florence, Quinby, Mars Bluff, Effingham, Friendfield, Claussen, New
Hope, Evergreen, Carolinas Hospital System, Mcleod Regional Medical
Center, Carolinas Hospital System - Cedar Tower and Health South
Rehabilitation Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3425 7980 3425 7976 3430 7973 3429 7968
      3430 7967 3426 7956 3423 7954 3420 7955
      3419 7957 3418 7957 3415 7954 3397 7968
      3406 7989
TIME...MOT...LOC 1723Z 209DEG 8KT 3400 7980

8
Local storm report, May 21, 4:08 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
408 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      5 SW DELCO              34.28N  78.29W
05/21/2020                   COLUMBUS           NC   MEDIA

            WATER WAS 20 PLUS INCHES DEEP OVER ROADWAY AFTER
            FILLING A 4 FT DITCH.

&&

EVENT NUMBER ILM2000113

RGZ
Special weather statement, May 21, 4:59 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington NC
459 PM EDT Thu May 21 2020

SCZ055-212130-
Inland Georgetown SC-
459 PM EDT Thu May 21 2020

...SPECIAL WEATHER STATEMENT FOR CENTRAL GEORGETOWN COUNTY UNTIL 530
PM EDT...

At 458 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oatland, or 10 miles northwest of Georgetown, moving northeast at 20
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Plantersville and Oatland.

A flood advisory remains in effect for western Georgetown County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3341 7939 3348 7947 3367 7932 3355 7919
TIME...MOT...LOC 2058Z 221DEG 16KT 3351 7937

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 5:07 AM EDTRip Current StatementILMGeorgetown15 hr
May 21, 7:47 AM EDTSpecial Weather StatementILMGeorgetown, Williamsburg43 min
May 21, 8:45 AM EDTSpecial Weather StatementILMGeorgetown30 min
May 21, 11:54 AM EDTSpecial Weather StatementILMHorry51 min
May 21, 12:50 PM EDTAreal Flood AdvisoryILMDarlington, Florence85 min
May 21, 1:20 PM EDTAreal Flood AdvisoryILMGeorgetown55 min
May 21, 1:24 PM EDTSpecial Weather StatementILMFlorence66 min
May 21, 2:05 PM EDTAreal Flood AdvisoryILMFlorence, Marion, Williamsburg55 min
May 21, 3:05 PM EDTAreal Flood AdvisoryILMFlorence, Georgetown, Marion, Williamsburg85 min
May 21, 4:26 PM EDTAreal Flood AdvisoryILMGeorgetown, Williamsburg94 min
May 21, 4:59 PM EDTSpecial Weather StatementILMGeorgetown31 min
May 21, 5:28 PM EDTSpecial Weather StatementILMGeorgetown47 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.